This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I had asked a few questions last week and very much appreciated your answers, now could you please give me your opinion of my last two questions. I posted these last week but maybe they went over a limit. If so, sorry about that. You will probably need to go back and read my previous questions for these others to make sense. I appreciate it.
1. Reason for the cancellation was that my appt. was scheduled for 12:30 and NP had a meeting at the hospital at that time and my appt. was scheduled 8 weeks ago.. I was skeptical because their office closes at 5:00 and I got the call 1-1/2 hours later. I wasn't home but got a message on my machine later. I took it personal and thought maybe they didn't want me to come back there but yet they did ask me to reschedule which I did the next day. Can you tell just from what I wrote if I'm dealing with transference? Also do you know any websites that are for adults with depression and/or anxiety. I've tried to find some but all I find are sites mostly for the younger generation and I'm soon to be 57. I thought if I could read about others in my age group, I might feel better and get rid of this irrational thinking. Thank you so much for your expertise.
1. When I used to take Effexor, I just complained that it didn't work and we stopped it. Reading back through my notes, I remember now that I passed small white crystals when I went to the bathroom, and now wonder if I was passing the Effexor straight through my body without any being absorbed, so naturally it couldn't work. Could that be possible? Thanks you again so much for your help.
With the information in the previous questions and this one, it is difficult to say if this is transference. Assuming or infering that this could be transference might not be appropriate. I suppose this can be discussed during therapy.
The website suggested by lindahand may be helpful. Reading views and expereinces of others of the same age might help, but you may have to be careful and incorporate that information at appropriate places in the therapy. Modifying irrational thinking at inference level might not be completely beneficial. If the modification is done at the level of core beliefs, it promises to give a long term coping skill.
Though urinary excretion is the elimination route for Effexor, crystal formation is not known.
I go to a site called moodgarden.org and it has a group of people who are older on it. It is a bit slow right now in terms of people asking questions, but if you post something you always get a reply and they are always really nice to new people.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.